VOL. 56 · NO. 1 | 2004
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 56 (1), (2004) DOI: 10.2748/tmj/1113246378
No abstract available
Articles
Mizuho Ishizaka
Tohoku Math. J. (2) 56 (1), 1-26, (2004) DOI: 10.2748/tmj/1113246379
KEYWORDS: 14D06, 14H10
Ricardo Sa Earp, Eric Toubiana
Tohoku Math. J. (2) 56 (1), 27-64, (2004) DOI: 10.2748/tmj/1113246380
KEYWORDS: Hyperbolic space, half-space model, mean curvature one conformal immersion, euclidean Gauss map, hyperbolic Gauss map, 53A10, 53A35
Takayoshi Ogawa, Yasushi Taniuchi
Tohoku Math. J. (2) 56 (1), 65-77, (2004) DOI: 10.2748/tmj/1113246381
KEYWORDS: Besov spaces, energy inequality and uniqueness, 35Q30, 76D03, 76D05
Elmar Grosse-Klönne
Tohoku Math. J. (2) 56 (1), 79-104, (2004) DOI: 10.2748/tmj/1113246382
KEYWORDS: Logmarithmic structures, de Rham cohomology, Crystalline cohomology, semistable reduction, 14F40, 14F30
Yu-Liang Shen
Tohoku Math. J. (2) 56 (1), 105-123, (2004) DOI: 10.2748/tmj/1113246383
KEYWORDS: quasiconformal mapping, Beltrami differential, uniquely extremal, uniquely infinitesimally extremal, 30C62, 30C70, 30F60
Hisashi Kojima, Yasushi Tokuno
Tohoku Math. J. (2) 56 (1), 125-145, (2004) DOI: 10.2748/tmj/1113246384
KEYWORDS: modular forms of half integral weight, Fourier coefficients of modular forms, special value of zeta function, 11F37, 11F30, 11F67
Back to Top